Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 20, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 9, 2008, 8:57 PM CDT for Cooke County, Grayson County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2008, 8:57 PM CDT (01:57 UTC)
- Expired
- Apr 9, 2008, 9:50 PM CDT
- In force
- 53 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Cooke County, TX, Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 142 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 3:48 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 4.9
- Supercell composite
- 22.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 100200
TORFWD
TXC097-181-100300-
/O.NEW.KFWD.TO.W.0020.080410T0157Z-080410T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
859 PM CDT WED APR 9 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1000 PM CDT
* AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED
TO DETECT ROTATION WITHIN A THUNDERSTORM 9 MILES WEST OF
COLLINSVILLE..MOVING NORTHEAST AT 34 MPH. A TORNADO COULD QUICKLY
DEVELOP AT ANY TIME. THIS WARNING WILL REPLACE THE PREVIOUS
WARNING FOR COOKE COUNTY.
* THE TORNADO WILL BE NEAR...
COLLINSVILLE AND CALLISBURG BY 910 PM CDT...
WHITESBORO BY 915 PM CDT...
SADLER BY 925 PM CDT...
SOUTHMAYD BY 930 PM CDT...
SHERMAN BY 935 PM CDT...
POTTSBORO BY 945 PM CDT...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN
AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
IN ADDITION TO TORNADOES...LARGE HAIL UP TO GOLFBALL SIZE AND
DAMAGING WINDS ARE LIKELY WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.
LAT...LON 3374 9710 3385 9707 3387 9700 3395 9698
3395 9689 3386 9686 3386 9679 3383 9672
3391 9667 3392 9663 3363 9648 3347 9707
3372 9714
TIME...MOT...LOC 0157Z 233DEG 30KT 3353 9703
$$
82/JLD3 follow-up statements
000
WWUS54 KFWD 100217
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
915 PM CDT WED APR 9 2008
TXC097-181-100300-
/O.CON.KFWD.TO.W.0020.000000T0000Z-080410T0300Z/
GRAYSON TX-COOKE TX-
915 PM CDT WED APR 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN
COOKE AND NORTHERN GRAYSON COUNTIES...
AT 915 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
TORNADOES. A NEW CIRCULATION IN THE STORM WAS LOCATED 3 MILES
NORTHWEST OF COLLINSVILLE...MOVING NORTHEAST AT 24 MPH.
THE TORNADO WILL BE NEAR...
CALLISBURG BY 920 PM CDT...
WHITESBORO BY 925 PM CDT...
SADLER BY 935 PM CDT...
SOUTHMAYD BY 940 PM CDT...
POTTSBORO...EISENHOWER STATE PARK...AND DENISON BY 1000 PM CDT...
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
LAT...LON 3374 9710 3385 9707 3387 9700 3395 9698
3395 9689 3386 9686 3383 9672 3391 9667
3392 9663 3368 9651 3351 9707 3371 9714
TIME...MOT...LOC 0215Z 228DEG 21KT 3359 9694
$$
25000
WWUS54 KFWD 100237
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
936 PM CDT WED APR 9 2008
TXC097-100244-
/O.CAN.KFWD.TO.W.0020.000000T0000Z-080410T0300Z/
COOKE TX-
936 PM CDT WED APR 9 2008
...THE TORNADO WARNING FOR EASTERN COOKE COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE TORNADO HAS MOVED INTO GRAYSON COUNTY.
LAT...LON 3395 9693 3395 9689 3386 9686 3386 9679
3383 9672 3391 9667 3392 9663 3375 9654
3367 9666 3365 9693
TIME...MOT...LOC 0234Z 220DEG 36KT 3376 9676
$$
TXC181-100300-
/O.CON.KFWD.TO.W.0020.000000T0000Z-080410T0300Z/
GRAYSON TX-
936 PM CDT WED APR 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN GRAYSON COUNTY...
AT 936 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
CONTINUING TO MONITOR A SEVERE THUNDERSTORM WITH A HISTORY OF
PRODUCING TORNADOES. A TORNADO IS STILL POSSIBLE AT THIS TIME
NORTHEAST OF SADLER. THE STORM IS MOVING NORTHEAST AT 42 MPH.
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE ALSO
POSSIBLE.
LAT...LON 3395 9693 3395 9689 3386 9686 3386 9679
3383 9672 3391 9667 3392 9663 3375 9654
3367 9666 3365 9693
TIME...MOT...LOC 0234Z 220DEG 36KT 3376 9676
$$
25000
WWUS54 KFWD 100250
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
950 PM CDT WED APR 9 2008
TXC181-100310-
/O.CAN.KFWD.TO.W.0020.000000T0000Z-080410T0300Z/
GRAYSON TX-
950 PM CDT WED APR 9 2008
...THE TORNADO WARNING FOR NORTHWESTERN GRAYSON COUNTY IS
CANCELLED...
AT 950 PM...THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAS EXITING TEXAS...THUS THE WARNING HAS BEEN CANCELLED.
A FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN GRAYSON COUNTY
UNTIL 1130 PM.
LAT...LON 3395 9693 3395 9689 3386 9686 3386 9679
3383 9672 3391 9667 3392 9663 3375 9654
3367 9666 3365 9693
TIME...MOT...LOC 0249Z 220DEG 36KT 3387 9664
$$
25What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 9, 8:15 PM CDT, 42 minutes earlier.
Area forecast discussion, Apr 9, 8:15 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 815 PM CDT WED APR 9 2008 .UPDATE... TOR WATCH #178 FOR THE WRN 1/3 OF N TX WAS ALLOWED TO EXPIRE AT 8 PM CDT...PER LULL EXPECTED UNTIL DISTURBANCE NEGATIVELY TILTING ACROSS FAR W TX PUSHES DRY-LINE TOWARD N TX LIKELY AFTER MIDNIGHT AND THROUGH THE MORNING HOURS THURSDAY. HOWEVER...WITH SUPERCELL TORNADIC STORM BETWEEN DENTON AND BOWIE...AND WITH OTHER ACTIVITY NEAR YOUNG/JACK COUNTIES...HAVE ADDED JACK/YOUNG/WISE/AND MONTAGUE TO TOR WATCH #179 FURTHER TO THE EAST...TO EXTEND THE WATCH FOR THOSE COUNTIES THROUGH 11 P.M CDT. WITH ALL THIS IN MIND WITH THE BRIEF RESPITE THROUGH THE LATE EVENING AND STRONGER CAP OVER S/SE COUNTIES...HAVE ADJUSTED HIGHEST POPS TO MAINLY ALONG/N OF I-20 FOR THIS EVENING...BEFORE SQUALL LINE RACES IN FROM THE WEST BEFORE DAYBREAK THURS A.M. HAVE TONED POPS DOWN S OF I-20 TO LOW CHANCE AND SLIGHT CHANCE WORDING...AS LIFT COULD STILL INITIATE A FEW DISCRETE STORMS THROUGH THE CAP. UPDATES SENT. HAZARDOUS WX OUTLOOK AND WEB GRAPHICS TO BE UPDATED SHORTLY. && .PREV DISCUSSION... /ISSUED 613 PM CDT WED APR 9 2008/ AVIATION... /00Z TAFS/ DIFFICULT FORECAST IN REGARDS TO TIMING OF STORMS OVER TERMINALS. LIGHT SHOWERS SHOULD CONTINUE ACROSS ALL SITES DURING THE NEXT SEVERAL HOURS...WITH A FEW EMBEDDED THUNDERSTORMS. STILL EXPECT A ROUND OF SEVERE THUNDERSTORMS TO IMPACT AIRPORTS...ESPECIALLY METRO SITES AFTER 01Z. WILL LIKELY NEED AMENDMENTS TO BETTER TIME APPROACH OF STRONGEST STORMS THROUGHOUT THE EVENING. EXPECT PERIODS OF STORMS DURING THE NIGHT. STORMS WILL FINALLY CLEAR OUR SITES BETWEEN 13 AND 16Z THURSDAY. MVFR CIGS WILL PREVAIL...THOUGH POCKETS OF IFR WILL BE POSSIBLE. SCHULTZ PREV DISCUSSION... /ISSUED 400 PM CDT WED APR 9 2008/ DISCUSSION... 400 PM CDT STRONG SW WINDS AHEAD OF APPROACHING SYSTEM (700-600MB) HAVE CREATED SIGNIFICANT CAP AT 700MB (10C)...EVIDENT ON 18Z FWD SOUNDING. ACARS SOUNDINGS SHOWING CAP OF AT LEAST 8C NEAR 700MB AS RECENT AS 2 PM. THIS HAS KEPT THE SFC LAYER UNTAPPED...THOUGH SOME ELEVATED CONVECTION HAS DEVELOPED NORTH OF DFW...AIDED BY THE ENHANCED MID-LEVEL LAPSE RATES (7-8C/KM) OWING TO WARM/DRY ADVECTION WITHIN ELEVATED INVERSION. ACARS GIVING EVIDENCE OF LARGE SCALE LIFT RAISING/COOLING INVERSION AT A RATE OF 25MB/HR. AT THIS RATE...EROSION MAY OCCUR AS EARLY AS 6 PM...WITH SUDDEN INITIATION OF SFC-BASED CONVECTION THEREAFTER. AS ANTICIPATED...BEST TORNADIC PARAMETERS ARE TO THE WEST. 0-1KM SHEAR IS NEAR 50KTS AT INTERSECTION OF LUB/OUN/SJT COUNTY WARNING AREAS...SEVERAL HUNDRED 0-1KM SRH. 100MB MLCAPE VALUES IN EXCESS OF 2000J/KG WHERE SFC TEMPS ARE WELL INTO THE 80S (SAN ANGELO... PAINT ROCK...IVIE RESERVOIR). CERTAINLY FAVORABLE ENVIRONMENT FURTHER EAST WITHIN FWD PORTION OF TOR WATCH 178...LCL AOB 2KFT WEST OF I-35 CORRIDOR. SUPERCELL NEAR ABILENE ROOTED IN THE BOUNDARY LAYER WILL CONTINUE TO FIND ABUNDANT UNTAPPED FUEL AS IT APPROACHES FWD CWA. AT THIS TIME...CIN SHOULD BE MORE EFFECTIVELY ERODING IN WESTERN REACHES OF CWA. CONVECTION SHOULD CONTINUE THROUGHOUT THE EVENING HOURS. A BREAK IS LIKELY TO OCCUR OVERNIGHT BEFORE DRYLINE SURGE AND ASSOCIATED SQUALL LINE BLOWS THROUGH CWA. LINE SHOULD BE NEAR I-35 CORRIDOR NEAR OR AFTER DAYBREAK...INTO EASTERN ZONES MIDDAY INTO THE AFTERNOON. TRANSITION FROM SIGNIFICANT POPS TO MINIMAL CLOUDCOVER WILL BE RAPID IN REALITY...BUT MORE CONSERVATIVE IN GRIDS DUE TO SOME UNCERTAINTY IN TIMING. THURSDAY WORDING IN ZFP MAY BE MISLEADING. COLD FRONT THURSDAY NIGHT...REINFORCING COOL AIR THROUGHOUT THE WEEKEND...BUT PLEASANT AFTERNOON TEMPS NONETHELESS. DEBATE AMONG MODELS AND BETWEEN MODEL RUNS ABOUT FROPA MIDDLE OF NEXT WEEK. FOR NOW...HAVE CHOSEN TO KEEP NORTH TEXAS IN SOUTHERLY FLOW DAYS 5-7 (MON-WED). 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 63 78 52 70 / 70 90 50 5 0 WACO, TX 73 66 82 53 74 / 50 60 50 5 0 PARIS, TX 77 64 75 48 69 / 60 90 60 10 0 DENTON, TX 75 62 79 47 69 / 70 90 50 5 0 MCKINNEY, TX 74 63 77 50 70 / 70 90 50 5 0 DALLAS, TX 77 64 78 54 71 / 70 90 50 5 0 TERRELL, TX 77 65 77 53 72 / 60 80 50 10 0 CORSICANA, TX 78 65 79 55 75 / 50 60 50 10 0 TEMPLE, TX 74 67 83 54 75 / 50 50 40 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>120-129. && 05/25
Hazardous weather outlook, Apr 9, 6:00 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 600 PM CDT WED APR 9 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 600 PM CDT WED APR 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR MUCH OF NORTH TEXAS TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE EVENING AND OVERNIGHT HOURS. TORNADOES...LARGE DESTRUCTIVE HAIL...AND WINDS IN EXCESS OF 60 MPH WILL BE POSSIBLE. IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL IS FORECAST AND A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHERN PORTIONS OF NORTH TEXAS. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE LIKELY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED EARLY THURSDAY MORNING ALONG AND AHEAD OF AN EASTWARD MOVING COLD FRONT. THE SEVERE WEATHER THREAT INCLUDES FREQUENT LIGHTNING...DAMAGING WINDS...HAIL... AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT WILL END FROM WEST TO EAST NEAR MIDDAY THURSDAY. STRONG WESTERLY WINDS OF 25 TO 30 MPH...WITH GUSTS TO 40 MPH ARE EXPECTED THURSDAY AFTERNOON BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS NORTH TEXAS THROUGH TONIGHT. SCHULTZ
In the hours before
Special weather statement, Apr 9, 7:33 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION TO TIME IN 1ST PARA
NATIONAL WEATHER SERVICE FORT WORTH TX
733 PM CDT WED APR 9 2008
TXZ092-103-100100-
COOKE TX-DENTON TX-
733 PM CDT WED APR 9 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN COOKE COUNTY
DENTON COUNTY
AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
VERY DANGEROUS SEVERE THUNDERSTORM OVER DECATUR...MOVING NORTHEAST
AT 39 MPH. ON ITS PRESENT COURSE...THIS STORM WILL ENTER SOUTHERN
COOKE AND WESTERN DENTON COUNTIES AFTER 755 PM...AND WILL CROSS
INTERSTATE 35 BETWEEN DENTON AND GAINESVILLE BETWEEN 8 PM AND 830 PM.
THIS STORM HAS A HISTORY OF DAMAGING TORNADOES...BASEBALL-SIZE HAIL
AND DESTRUCTIVE STRAIGHT-LINE WINDS. A SEVERE WEATHER WARNING WILL
BE ISSUED FOR PORTIONS OF COOKE AND DENTON COUNTIES AS THIS STORM
APPROACHES.
CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...AUBREY...CORINTH...
CROSS ROADS...DENTON...GAINESVILLE...HACKBERRY...KRUGERVILLE...
KRUM...LAKE DALLAS...LINDSAY...LITTLE ELM...PILOT POINT...SANGER...
SHADY SHORES...RAY ROBERTS PARK ISLE DU BOIS...RAY ROBERTS PARK
JOHNSON BRANCH AND LAKE LEWISVILLE.
TAKE PRECAUTIONS NOW TO PREPARE FOR THE APPROACH OF THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.
LAT...LON 3371 9695 3357 9692 3356 9693 3343 9693
3342 9690 3312 9684 3311 9737 3361 9740
TIME...MOT...LOC 0033Z 240DEG 34KT 3324 9759
07/BBLocal storm report, Apr 9, 7:35 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT WED APR 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 5 E GRAFORD 32.94N 98.16W
04/09/2008 PALO PINTO TX BROADCAST MEDIA
DAMAGE IN ORAN AT ORAN AND JOHNSON ROADS. POSSIBLE
TORNADO DAMAGE. RELAYED BY MEDIALocal storm report, Apr 9, 7:36 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
736 PM CDT WED APR 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL DECATUR 33.23N 97.59W
04/09/2008 E1.00 INCH WISE TX AMATEUR RADIO
IN DECATURLocal storm report, Apr 9, 7:48 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
748 PM CDT WED APR 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL 5 SE BRIDGEPORT 33.16N 97.70W
04/09/2008 E2.75 INCH WISE TX PUBLIC
BASEBALL SIZE HAILLocal storm report, Apr 9, 7:50 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
750 PM CDT WED APR 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 5 SE BRIDGEPORT 33.16N 97.70W
04/09/2008 E2.75 INCH WISE TX PUBLIC
BASEBALL HAIL NEAR BALSORA. CORRECTED TIME.Local storm report, Apr 9, 8:01 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
801 PM CDT WED APR 09 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL DECATUR 33.23N 97.59W
04/09/2008 E2.50 INCH WISE TX AMATEUR RADIO
REPORTED BY AMATEUR RADIO SPOTTERSThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:13 PM CDT | Tornado Warning | FWD | Jack, Wise | 47 min |
| Apr 9, 7:14 PM CDT | Special Weather Statement | FWD | Fannin | 31 min |
| Apr 9, 7:33 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 27 min |
| Apr 9, 7:48 PM CDT | Tornado Warning | FWD | Denton, Wise | 42 min |
| Apr 9, 8:22 PM CDT | Tornado Warning | FWD | Cooke, Denton | 38 min |
| Apr 9, 9:35 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 115 min |
| Apr 10, 1:00 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 60 min |
| Apr 10, 1:19 AM CDT | Severe Thunderstorm Warning | FWD | Young | 56 min |
| Apr 10, 1:29 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 18 hr |
| Apr 10, 1:39 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 53 min |
| Apr 10, 2:00 AM CDT | Severe Thunderstorm Warning | FWD | Comanche | 46 min |
| Apr 10, 2:10 AM CDT | River Flood Warning | FWD | Denton | 32 hr |
| Apr 10, 2:10 AM CDT | River Flood Warning | FWD | Dallas | 43 hr |
| Apr 10, 2:11 AM CDT | Special Weather Statement | FWD | Jack | 34 min |
| Apr 10, 2:14 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 46 min |
| Apr 10, 2:21 AM CDT | Severe Thunderstorm Warning | FWD | Erath | 39 min |
| Apr 10, 2:25 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Apr 10, 2:28 AM CDT | Tornado Warning | FWD | Erath | 25 min |
| Apr 10, 2:35 AM CDT | Flash Flood Warning | FWD | Cooke | 4 hr |
| Apr 10, 2:36 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 39 min |
| Apr 10, 2:41 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 39 min |
| Apr 10, 2:47 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 43 min |
| Apr 10, 3:00 AM CDT | Tornado Warning | FWD | Somervell | 15 min |
| Apr 10, 3:03 AM CDT | Severe Thunderstorm Warning | FWD | Johnson, Parker, Tarrant | 57 min |
| Apr 10, 3:06 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 39 min |
| Apr 10, 3:10 AM CDT | Tornado Warning | FWD | Johnson | 35 min |
| Apr 10, 3:16 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 44 min |
| Apr 10, 3:18 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 57 min |
| Apr 10, 3:26 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 64 min |
| Apr 10, 3:32 AM CDT | Tornado Warning | FWD | Ellis, Johnson, Tarrant | 28 min |
| Apr 10, 3:39 AM CDT | Tornado Warning | FWD | Collin, Dallas | 36 min |
| Apr 10, 3:42 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 63 min |
| Apr 10, 3:51 AM CDT | Special Weather Statement | FWD | Bell | 24 min |
| Apr 10, 3:56 AM CDT | Tornado Warning | FWD | Bell, Falls, Milam | 49 min |
| Apr 10, 3:59 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 31 min |
| Apr 10, 4:04 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Hill, Limestone, McLennan | 56 min |
| Apr 10, 4:08 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 67 min |
| Apr 10, 4:15 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 60 min |
| Apr 10, 4:16 AM CDT | Tornado Warning | FWD | Bell, Falls | 44 min |
| Apr 10, 4:23 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Navarro | 67 min |
| Apr 10, 4:48 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 72 min |
| Apr 10, 4:51 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 54 min |
| Apr 10, 4:58 AM CDT | Severe Thunderstorm Warning | FWD | Limestone | 47 min |
| Apr 10, 5:00 AM CDT | River Flood Warning | FWD | Wise | 52 hr |
| Apr 10, 5:12 AM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 63 min |
| Apr 10, 5:22 AM CDT | Tornado Warning | FWD | Anderson, Freestone | 38 min |
| Apr 10, 5:23 AM CDT | Severe Thunderstorm Warning | FWD | Henderson | 52 min |
| Apr 10, 5:46 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 29 min |
| Apr 10, 5:59 AM CDT | River Flood Warning | FWD | Dallas | 91 min |
| Apr 10, 6:19 AM CDT | Special Weather Statement | FWD | Milam, Robertson | 26 min |
| Apr 10, 6:24 AM CDT | Special Weather Statement | FWD | Henderson | 36 min |
| Apr 10, 6:34 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Robertson | 30 min |
| Apr 10, 9:53 AM CDT | River Flood Warning | FWD | Hunt | 34 hr |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.